MAUDE Adverse Event Report: STRYKER GMBH CROSS PLATE MTP, RIGHT ANCHORAGE; PLATE, FIXATION, BONE

STRYKER GMBH CROSS PLATE MTP, RIGHT ANCHORAGE; PLATE, FIXATION, BONE
Catalog Number PLP14342
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The pharmacist from the hospital reported the following event: "plate for arthrodesis mtp right foot 'asked the' (b)(6) 2016, found broken in the foot of the patient.Consequences of the incident: changing the plate (1 plate, 2 screws 18 and 2 screws 16).".

Brand Name
CROSS PLATE MTP, RIGHT ANCHORAGE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8171046
Report Number0008031020-2018-01071
Device Sequence Number1446691
Product Code HRS
UDI-Device Identifier07613252260608
UDI-Public07613252260608
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPLP14342
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight80